Contac Cold & Flu Dual Relief Tablets, 18 Tablets

Dual Relief of Cold & Flu Symptoms

Non- Drowsy Formula

Suitable for Adults & Children Over 12 years

Active Ingredients: Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg.


Standard benefits:

  • Relieves nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat.

Emotional benefits:

  • Get relief from the symptoms of colds and flu without drowsiness.

£4.82

Qty:
Compare
Standard benefits:
  • Relieves nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat.
Emotional benefits:
  • Get relief from the symptoms of colds and flu without drowsiness.

Contac Cold & Flu Dual Relief Tablets, 18 Tablets

Contac Cold & Flu Dual Relief Tablets provide relief from the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains.
The tablets contain paracetamol which is a pain killer and pseudoephedrine which is a decongestant

Benefits of Contac Cold & Flu Dual Relief Tablets:

Standard benefits:
– Get relief from the symptoms of colds and flu.
– Relieves nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains.
Emotional benefits:
– Feel better in just a few hours

What is Cold & Flu?

Most people catch a cold or the flu at some time in their life, but they don’t usually need to see a GP. The symptoms will often go away within 1 to 2 weeks without treatment. Most colds are caused by viruses, which means antibiotics won’t help

What is the difference between cold and flu?

Colds and flu are very similar. The main difference is that it’s possible with a cold to have a cough, whereas with flu you can’t – but they often occur together. A cold usually lasts around 7 to 10 days, while the flu normally only lasts 3 or 4 days

What causes colds and flu?

Cold and flu viruses spread easily from person to person on tiny drops of moisture released into the air when someone infected coughs or sneezes. You may be more likely to get ill if you’re run down or stressed as your body will find it harder to fight off infection at this time

Can someone who is pregnant or breastfeeding use this medicine?

Ask your doctor or pharmacist for advice before taking Contac Cold & Flu Dual Relief Tablets if you are pregnant, planning a pregnancy, suspect you are pregnant or breast-feeding

Contac Cold & Flu Dual Relief Tablets Reviews

After using Contac Cold & Flu Dual Relief Tablets, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

What is the price of  Contac Cold & Flu Dual Relief Tablets in UK

The price of  Contac Cold & Flu Dual Relief Tablets is £

Where can you buy Contac Cold & Flu Dual Relief Tablets?

You can buy Contac Cold & Flu Dual Relief Tablets at Dock Pharmacy Essex UK, UK Online Pharmacy.

Can you buy Contac Cold & Flu Dual Relief Tablets Over the counter?

Contac Cold & Flu Dual Relief Tablets is available to buy over the counter. You do not need a prescription to buy Contac Cold & Flu Dual Relief Tablets but you might be asked some questions about your medical health when you add it to your basket.

Brand

Contac

Brand

How To Use

For oral use.
Adults (including the elderly) and children aged 16 years and over:
2 tablets to be taken every four to six hours as required for symptom relief.
Do not take more than 6 tablets in 24 hours.
Do not take more frequently than every 4 hours.
• Do not take for more than 7 days.
• Do not give to children under 16 years of age.
• Do not take more than the stated dose.
If symptoms persist consult your doctor.
If you take too many tablets
Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Do not take Contac Non Drowsy:
If you have ever had an allergic reaction to pseudoephedrine hydrochloride, paracetamol or to
any of the other ingredients (listed in Section 6).
• If you have high blood pressure or heart disease.
• If you have kidney problems.
• If you have an overactive thyroid gland, enlarged prostate, diabetes, glaucoma or phaeochromocytoma
(tumour of the adrenal gland).
• If you are taking appetite suppressants or stimulant drugs called amphetamines (sometimes used
to treat ADHD).
• If you have taken monoamine oxidase inhibitors (MAOIs) e.g. moclobemide, prescribed for depression in the last two weeks.
• If you are taking medicines to control your blood pressure (e.g. beta blockers like atenolol).
Do not take with any other paracetamol-containing products.
Do not take with any other flu, cold or decongestant product.

• Do not drive if the medicine makes you feel dizzy.
Reduction of blood flow to your optic nerve may occur with Contac Non Drowsy. If you develop sudden loss of
vision, stop taking Contac Non Drowsy and contact your doctor or seek medical attention immediately.

Ask your doctor before you take this medicine:
• If you have liver problems or an irregular heartbeat.

If you are taking other medicines
Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines;
particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]) or
colestyramine (to lower blood cholesterol), or if you take blood thinning drugs (anti-coagulants e.g.
warfarin), or medicines to control your blood pressure (e.g. alpha or beta blockers, or methyldopa)
or medicines for depression e.g. tricyclic antidepressants).

Pregnancy and breast feeding
Do not take Contac Non Drowsy if you are pregnant or breast feeding unless your doctor tells you to.
This medicine contains less than 1 mmol sodium (23 mg) per tablet, that is to say essentially

How to store Contac Non Drowsy

Keep out of the reach and sight of children.
Do not use this medicine after the ‘EXP’ date shown on the pack. Do not store above 25°C

Side Effects

Possible side effects
Like all medicines, Contac Non Drowsy Dual Relief can have side effects, but not everybody gets them.
The following side effects may occur:
• Nervousness, difficulty sleeping
• Nausea and vomiting
• Dizziness
• Dry mouth
• Agitation, restlessness
• Tachycardia, palpitations
• Hallucinations have been reported rarely.
Stop using this product and consult your doctor immediately if you experience:
• Sudden severe headache
• Difficulty passing urine. This is more likely to occur if you have an enlarged prostate gland
• Allergic reactions such as skin rash, itching sometimes with breathing problems or swelling of the
lips, tongue, throat or face
• Skin rash or peeling or mouth ulcers
• Breathing problems. These are more likely if you have experienced them before when taking
other painkillers (such as ibuprofen and aspirin)
• Unexplained bruising and bleeding
• Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.
• Reduced blood flow to the optic nerve (Ischaemic optic neuropathy) (frequency Not known)

Patient Information leaflet

Click here for the Patient Information leaflet

Please read before using the product

Ingredients

Active ingredient Each tablet contains Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg.
Other ingredients Cellulose microcrystalline (E 460), colloidal anhydrous silica (E 551), stearic acid (E 570),
magnesium stearate (E 572), starch pregelatinised, povidone, crospovidone, croscarmellose sodium (E 468),
hydroxypropyl methylcellulose (E 464), macrogol, carnauba wax (E 903), indigo carmine (E 132).

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

You Might Also Like

Other Products From This Seller